I was the victim of an aggravated assault and shortly afterward my house was literally hit by lightening. My doctor put me on Lexapro and it worked for the PTSD anxiety, but I gained a surreal amount of weight. I have friends who were being treated, not for PTSD, but for depression, and they shared that they were having success with Welbutrin. Can anyone address whether it works for PTSD as well? I've been on it for a little over a month and the weight's coming off but I'm scared a panic attack may come my way if Welbutrin was the wrong choice.
Sorry I thought the question was about the 2 meds and the anxiety forum deals with meds,I know Lexapro is given for GAD .. you are right you are asking about Welbutrin for PTSD, maybe others will have the answer .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.